Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from migraines. Taking combiflam, disprin, naxdon. Treatment?

Hello Doctor, I am 38, 5.2,F,55 kgs. I have migraine since past 9 years. Initially I use to take disprine. After that I took combiflam. I have tried vesograine,Nemuslide. Even, whever there is any change in my daily routine, I got the hit. My neurologist recommended me NAXDON 250. But it works only if I take before the pain gets severe. Also, I have to take min once in a week. Please suggest how can i get rid of this. I don t want to have pain killers any more. Please suggest.
Asked On : Sun, 19 Aug 2012
Answers:  2 Views:  793
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

It looks like you have only been taking drugs that treat the acute event. I suggest you approach a neurologist for prophylactic therapy by using drugs like propranolol to prevent these attack from coming. It has to be taken for a month or two.

I hope I was of help

Answered: Sun, 19 Aug 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
Magnetotherapy treatment;-
USe magnatic oil charged with south pole of med power magnet fr massage in hair twice a dayfor one month, drink and wash the face &head with magnatic water charged with both poles for 1 or more month and report.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor